# SDR ABXA9701182

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 2760 · Drag Control System
- Part: Bracket
- Part number: 5913877503
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE INBD SPOILER CONTROL VALVE PULLEY BRACKET, INBOARD LOWER FOOT DEEPLY PITTED AND PULLEY LOBE CORRODED.  REPLACED PULLEY BRACKET IAW DC9 MM 27-61-0.
